# SDR 2023F00270

- Difficulty date: September 11, 2023
- Submitted: September 11, 2023
- Operation: General aviation
- Aircraft: N317QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800160
- Aircraft time: 13,176 hours, 9,618 cycles
- System (JASC): 5700 · Wing Structure
- Part: Spar
- Part number: 69224362
- Part serial: NA
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG WHEEL WELL FUEL AND HYDRAULIC LINE THRU PLATE HAS SURFACE CORROSION. ACCOMPLISHED TEXTRON AVIATION ENGINEERING REPAIR S-680-ATA57/03RD REPAIR OF WING STRUCTURE CORROSION AT TITANIUM BULKHEAD FITTINGS DATED AUGUST 23, 2018 AND FAA FORM 8100-9 DATED 3/18/2019.
